# SDR UALA2012022701150

- Difficulty date: February 25, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 82,887 hours, 13,304 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Cable
- Condition: Smoke
- Location: Food Cart
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOOD CART CONTROLLER CORD 'N51' STARTED SMOKING.  CREW SELECTED SWITCH TO OFF, OPENED CB AND DISCONNECTED CART CORD.  SMOKE DISSIPATED.  RESET CB &CONNECTED CART RAN FOR 15 MINS, INSPECTED PIGTAIL AND CONNECTORS, NO SIGN OF DAMAGE OR SMOKE-SUSPECT POSS PROBLEM IS CART OR FOOD IN CART-TAGGED CART FOR INSP BEFORE RE-USE, PULLED CB AND PLACARDED.  REPLACED CART CONTROLLER & CABLE, NO HELP.  RESET CB, OPS CHECK OKAY.  UNABLE TO DUPLICATE FAULT.
